but I think that the loratab makes me feel angrey and emotional? is that common, and my dr is wanting to get me on the pain cream. I am kinda afraid because i have a liver and Pancrus problem and also kidneys, any sugestions and is the rage a common effecto for Loratab
hi 248,opiates have a way of making people feel like nothing can stop you.i have know idea of what kind of cream your doctor is talking about.but taking any meds with asprin or tylinol are really ruff on stomach and liver.try to get by on the least amount of pain meds that you can.taken for prolonged period of time is gonna cause you more trouble than you can imagine...
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2010 • 4 answers
Posted 16 Apr 2011 • 2 answers
Posted 11 May 2011 • 10 answers
Posted 10 Apr 2012 • 7 answers
Posted 15 Mar 2013 • 1 answer